# SDR RAIA00410001

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 8,588 hours, 7,355 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fadec
- Part number: 23076628
- Part serial: BX47291
- Condition: Failed
- Location: Cockpit
- Part time: 12,200 hours, 12,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EWR - RUDDER HARD OVER PROTECTION FAIL, E2 ATC SOV OPN, E2 IDLE STP FAIL.  MAINTENANCE REMOVED AND REPLACED FADEC 2A.
